# SDR CALA0300296

- Difficulty date: June 7, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N70352
- Make and model: Boeing 7373T0
- Aircraft serial: 23590
- Aircraft time: 47,034 hours, 24,707 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN NR 5 SLAT PANEL AT I/B AUX TRACK.  REPAIRED SLAT SKIN IAW SRM 57-43-01, FIGURE 206, SHEETS 1-4.
